Permanence for a delayed Nicholson's blowflies model with a nonlinear density-dependent mortality term

Tom 101 / 2011

Bingwen Liu Annales Polonici Mathematici 101 (2011), 123-129 MSC: 34C25, 34K13. DOI: 10.4064/ap101-2-2

Streszczenie

We study a generalized Nicholson's blowflies model with a nonlinear density-dependent mortality term. Under appropriate conditions, we employ a novel proof to establish some criteria guaranteeing the permanence of this model. Moreover, we give an example to illustrate our main result.

Autorzy

  • Bingwen LiuDepartment of Mathematics
    Hunan University of Arts and Science
    Changde, Hunan 415000, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek